decreasing dose and just filled 200mg tablets
7 Sep 2012
I didn't find anything that said do not cut or crush, however, I'm not familiar with this pill, whether or not the powder would crumble and some would be lost, or not, and its not scored. Therefore I must advise that you ask your pharmacist. He is the expert on these things.
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Without them I get heat flashes, mood swings, paranoid, can't leave my house and at the worst seizures and I already take Vimpat for the ...
2 answers • 16 Nov 2011
I take 300 mg dilaltin and 100 mg vimpat now. I want to get off dilantin and my doctor has set up a weaning program for me to go only to vimpat. ...
1 answer • 23 Feb 2012
I was in a car accident back in 1982 and became epileptic from the head injury I received. I have yet found a med that will stop my seizures. I just ...
1 answer • 1 Jul 2012